# SDR ASAA2022070839035

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147A567613
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOOR BOARD SUPPORT STRUCTURE UNDER LAV D CORRODED.PN:147A5676-13. GROUNDED - YES. WORK ACCOMPLISHED ON CUSTOMER CARD G1686813REPLACED FLOORBOARD SUPPORT PN 147A5676-13IAW BOEING DWG 147A5650 REV CSDR TRACKING ONLY.
